Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 13479, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/13479

A finite-dimensional integrable system associated with a polynomial eigenvalue problem

1Department of Mathematics, Southern Polytechnic State University, 1100 South Marietta Parkway, Marietta, GA 30060, USA
2Department of Mathematics, Shijiazhuang Railway Institute, Hebei 050043, China
3Department of Mathematics, University of Texas – Pan American, 1201 W. University Drive Edinburg, TX 78541, USA

Received 6 February 2006; Accepted 21 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taixi Xu, Weihua Mu, and Zhijun Qiao, “A finite-dimensional integrable system associated with a polynomial eigenvalue problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 13479, 9 pages, 2006. https://doi.org/10.1155/IJMMS/2006/13479.